# SDR HYIA781EA

- Difficulty date: March 20, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 32,601 hours, 15,708 cycles
- Engine: Cont TSIO520VB
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT PILOT NOTICE FUEL LEAKING FROM BELOW THE COCKPIT INSTRUMENT PANEL.  MX INSPECTED ADJUSTED LINE ON FUEL BLEED FITTING UNDER INSTRUMENT PANEL.  OPERATIONAL CHECKS AND LEAKS CHECKS WERE PERFORMED WITH NO DEFECTS NOTED.
